# SDR AWXA200601678

- Difficulty date: September 20, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6517583503
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - BS 178 BULKHEAD VERTICAL BEAM WEB CRACKED FROM TOOLING HOLE AT WL 180,  LBL 5.7.  REPAIRED BS 178 BULKHEAD VERTICAL BEAM WEB AT WL 180, LBL 5.7 IAW B737-300 SRM 53-10-08-2R12 FIG 201.
